# SDR HNAA2025043000287

- Difficulty date: March 13, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F033507 CARGO DOOR INTERNAL LWR SKIN CHAFED BETWEEN VB3 AND HB4.  : ACCOMPLISHED REPAIR ON CARGO DOOR INTERNAL SKIN BETWEEN VB3-HB4 IAW PIEDMONT EO1-52-25-0130 AND EMB 145 SRM 52-30-01, ITEM #12, FIGURE 213, 51-40-02.
